# SDR SF3R20200217001

- Difficulty date: February 17, 2020
- Submitted: February 17, 2020
- Operation: General aviation
- Filed by: Triumph Engine Control Systems, LLC, repair station SF3R839L
- Make and model: Airbus A380861
- System (JASC): 2530 · Buffet/Galleys
- Part: Controller
- Part number: N052100002
- Part serial: 0317
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: O

## Discrepancy

CONDITIONS BEFORE INCIDENT IS CURRENTLY UNKNOWN. REQUEST TO OPERATOR FOR CONDITION HAS BEEN SUBMITTED. HOLE MELTED IN CONTROLLER COVER AND INSULATION INDICATING AN INTERNAL HEAT SOURCE HIGH ENOUGH TO MELT ALUMINUM AND INSULATION. :  ROOT CAUSE ANALYSIS IS UNDERWAY TO DETERMINE CAUSE AND DEVELOP SOLUTIONS TO ELIMINATE RE-OCCURRENCES.
